DOI 10.1016/j.apmr.2007.11.064
Digital ischemia after carpal tunnel injection: a case report.
Аннотация
A 51-year-old woman described paresthesias in her right thumb, index, and middle fingers consistent with carpal tunnel syndrome. Using a sterile technique, a 25-G, 1 1/4-in needle was introduced ulnar to the palmaris longus tendon, and a mixture of 1.5 mL of 40 mg/mL of triamcinolone acetonide and 1.5 mL of 1% lidocaine was injected. After the injection, the patient's hand exhibited signs of ischemia including coolness and discoloration. Rewarming of the hand with paraffin was performed immediately, and normative color returned. At follow-up visits, the patient described burning in the hand, and blotchiness of the digits was noted. A magnetic resonance imaging angiogram of the right wrist showed a single deep palmar arch. Electromyography and nerve conduction study weeks after the injection showed bilateral median neuropathies, moderately severe on the right and mild on the left. She underwent an open carpal tunnel release 6 weeks postinjection. The patient did well and returned to her job without restrictions. The exact etiology of the hand ischemia is unclear but may be related to vasospasm as has been described in the spine-injection literature. Regardless of the etiology, this case shows an uncommon adverse event in a commonly performed procedure and raises questions for further review.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.